Open Access
Translator Disclaimer
March 2009 Existence of Compactly Supported Solutions for a Degenerate Nonlinear Parabolic Equation with NonLipschitz Source Term
B. Bouffandeau, D. Bresch, B. Desjardins, E. Grenier
Methods Appl. Anal. 16(1): 45-54 (March 2009).

Abstract

The aim of this paper is to prove existence of non negative compactly supported solutions for a nonlinear degenerate parabolic equation with a non Lipschitz source term in one space dimension. This equation mimics the properties of the classical $k-\epsilon$ model in the context of turbulent mixing flows with respect to nonlinearities and support properties of solutions.

To the authors’ knowledge, originality of the method relies both in the fact with dealing with a non Lipschitz source term and in the comparison of not only the speed but also the acceleration of the support boundaries.

Citation

Download Citation

B. Bouffandeau. D. Bresch. B. Desjardins. E. Grenier . "Existence of Compactly Supported Solutions for a Degenerate Nonlinear Parabolic Equation with NonLipschitz Source Term." Methods Appl. Anal. 16 (1) 45 - 54, March 2009.

Information

Published: March 2009
First available in Project Euclid: 2 November 2009

zbMATH: 1180.35303
MathSciNet: MR2556828

Subjects:
Primary: 35K15, 35K65

Rights: Copyright © 2009 International Press of Boston

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.16 • No. 1 • March 2009
Back to Top